# SDR R7MR34356

- Difficulty date: October 15, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Engine: Tmeca ARRIEL2B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9550173220
- Part serial: 672
- Condition: Fretted
- Location: Ignition Sys
- Part time: 826 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITION EXCITER HE 931, FRETTING AND SEPARATION OF FLANKS.  SEE SL2061/01/ARRIEL2/11.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
